Please use this identifier to cite or link to this item:
Title: Hamiltonian formalism for nonlocal Lagrangians
Author: Llosa, Josep
Vives Nebot, Jordi
Keywords: Mecànica
Equacions diferencials
Pertorbacions singulars (Matemàtica)
Differential equations
Singular perturbations (Mathematics)
Issue Date: 1994
Publisher: American Institute of Physics
Abstract: A Hamiltonian formalism is set up for nonlocal Lagrangian systems. The method is based on obtaining an equivalent singular first order Lagrangian, which is processed according to the standard Legendre transformation and then, the resulting Hamiltonian formalism is pulled back onto the phase space defined by the corresponding constraints. Finally, the standard results for local Lagrangians of any order are obtained as a particular case.
Note: Reproducció del document proporcionada per AIP i
It is part of: Journal of Mathematical Physics, 1994, vol. 35, num. 6, p. 2856-2877
Related resource:
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
85012.pdf1.22 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.